Abstract and Applied Analysis

Some Identities on the Generalized q-Bernoulli, q-Euler, and q-Genocchi Polynomials

Daeyeoul Kim, Burak Kurt, and Veli Kurt

Full-text: Open access

Abstract

Mahmudov (2012, 2013) introduced and investigated some q -extensions of the q -Bernoulli polynomials n , q α x , y of order α , the q -Euler polynomials n , q α x , y of order α , and the q -Genocchi polynomials 𝒢 n , q α x , y of order α . In this paper, we give some identities for n , q α x , y , 𝒢 n , q α x , y , and n , q α x , y and the recurrence relations between these polynomials. This is an analogous result to the q -extension of the Srivastava-Pintér addition theorem in Mahmudov (2013).

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 293532, 6 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393443650

Digital Object Identifier
doi:10.1155/2013/293532

Mathematical Reviews number (MathSciNet)
MR3139461

Zentralblatt MATH identifier
1359.11024

Citation

Kim, Daeyeoul; Kurt, Burak; Kurt, Veli. Some Identities on the Generalized q -Bernoulli, q -Euler, and q -Genocchi Polynomials. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 293532, 6 pages. doi:10.1155/2013/293532. https://projecteuclid.org/euclid.aaa/1393443650


Export citation

References

  • J. Choi, P. J. Anderson, and H. M. Srivastava, “Some q-extensions of the Apostol-Bernoulli and the Apostol-Euler polynomials of order n, and the multiple Hurwitz zeta function,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 723–737, 2008.
  • N. I. Mahmudov, “On a class of q-Bernoulli and q-Euler polynomials,” Advances in Difference Equations, vol. 2013, article 108, 2013.
  • L. Carlitz, “q-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1050, 1948.
  • L. Carlitz, “Expansions of q-Bernoulli numbers,” Duke Mathematical Journal, vol. 25, pp. 355–364, 1958.
  • M. Cenkci, M. Can, and V. Kurt, “q-extensions of Genocchi numbers,” Journal of the Korean Mathematical Society, vol. 43, no. 1, pp. 183–198, 2006.
  • M. Cenkci, V. Kurt, S. H. Rim, and Y. Simsek, “On (i, q) Bernoulli and Euler numbers,” Applied Mathematics Letters, vol. 21, no. 7, pp. 706–711, 2008.
  • G.-S. Cheon, “A note on the Bernoulli and Euler polynomials,” Applied Mathematics Letters, vol. 16, no. 3, pp. 365–368, 2003.
  • T. Kim, “Some formulae for the q-Bernoulli and Euler polynomials of higher order,” Journal of Mathematical Analysis and Applications, vol. 273, no. 1, pp. 236–242, 2002.
  • B. Kurt, “A further generalization of the Bernoulli polynomials and on the 2D-Bernoulli polynomials ${B}_{n,q}^{(\alpha )}$,” Applied Mathematical Sciences, vol. 4, no. 47, pp. 2315–2322, 2010.
  • V. Kurt, “A new class of generalized q-Bernoulli and q-Euler polynomials,” in Proceedings of the International Western Balkans Conference of Mathematical Sciences, Elbasan, Albania, May 2013.
  • Q.-M. Luo, “Some results for the q-Bernoulli and q-Euler polynomials,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 7–18, 2010.
  • Q.-M. Luo and H. M. Srivastava, “Some relationships between the Apostol-Bernoulli and Apostol-Euler polynomials,” Computers & Mathematics with Applications, vol. 51, no. 3-4, pp. 631–642, 2006.
  • Q.-M. Luo and H. M. Srivastava, “q-extensions of some relationships between the Bernoulli and Euler polynomials,” Taiwanese Journal of Mathematics, vol. 15, no. 1, pp. 241–257, 2011.
  • H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic, London, UK, 2001.
  • H. M. Srivastava and A. Pintér, “Remarks on some relationships between the Bernoulli and Euler polynomials,” Applied Mathematics Letters, vol. 17, no. 4, pp. 375–380, 2004.
  • P. Natalini and A. Bernardini, “A generalization of the Bernoulli polynomials,” Journal of Applied Mathematics, no. 3, pp. 155–163, 2003.
  • R. Tremblay, S. Gaboury, and B.-J. Fugère, “A new class of generalized Apostol-Bernoulli polynomials and some analogues of the Srivastava-Pintér addition theorem,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1888–1893, 2011.
  • R. Tremblay, S. Gaboury, and B. J. Fegure, “Some new classes of generalized Apostol Bernoulli and Apostol-Genocchi polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 182785, 14 pages, 2012.
  • S. Gaboury and B. Kurt, “Some relations involving Hermite-based Apostol-Genocchi polynomials,” Applied Mathematical Sciences, vol. 6, no. 81–84, pp. 4091–4102, 2012.
  • N. I. Mahmudov, “q-analogues of the Bernoulli and Genocchi polynomials and the Srivastava-Pintér addition theorems,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 169348, 8 pages, 2012.
  • N. I. Mahmudov and M. E. Keleshteri, “On a class of generalized q-Bernoulli and q-Euler polynomials,” Advances in Difference Equations, vol. 2013, article 115, 2013.
  • S. Araci, J. J. Seo, and M. Acikgoz, “A new family of q-analogue of GenocchičommentComment on ref. [1?]: Please update the information of this reference, if possible. polynomials of higher order,” Kyungpook Mathematical Journal. In press.
  • B. A. Kupershmidt, “Reflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, no. 1, pp. 412–422, 2005.